Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 39, Pages 2455-2463
http://dx.doi.org/10.1155/S0161171203211509

A necessary and sufficient condition for the existence of a unique solution of a discrete boundary value problem

1Department of Basic Sciences, University of Sharjah, P.O. Box 27272, Sharjah, United Arab Emirates
2Department of Electrical and Electronics Engineering, University of Sharjah, P.O. Box 27272, Sharjah, United Arab Emirates

Received 4 November 2002; Revised 25 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raghib Abu-Saris and Wajdi Ahmad, “A necessary and sufficient condition for the existence of a unique solution of a discrete boundary value problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 39, pp. 2455-2463, 2003. doi:10.1155/S0161171203211509